Which of the following pairs of drugs would be appropriate for the given-below patient?

Which of the following pairs of drugs would be appropriate for the given-below patient?A 41-year-old woman, coming back from a trip to Kenia, was admitted to the hospital because of malaise, myalgia, abdominal pain and fever (104 F). The recent history of the patient was significant for two paroxysmal attacks of chills, fever, and vomiting. The first attack lasted a day and was followed by a second 36 hours later. Physical examination revealed an acute hill patient complaining of severe abdominal pain. Palpation showed a tender, soft and enlarged spleen. Examination of a stained blood specimen revealed ringlike and crescent-like forms within the RBCs.

A. Quinidine and doxycycline

B. Primaquine and clindamycin

C. Pyrimethamine and metronidazole

D. Chloroquine and paromomycin

E. Mefloquine and ciprofloxacin

Place New Order
It's Free, Fast & Safe

"Looking for a Similar Assignment? Order now and Get a Discount!